# SDR CA051024002

- Difficulty date: October 19, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 1061226216
- Part serial: 36674
- Condition: Failed
- Location: Prox Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENCOUNTERED A NOSE GEAR 'DISAGREE' LIGHT ON DESCENT.  THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE NLG LOCK PROXIMITY SWITCH CIRCUIT CARD TO BE AT FAULT.  CARD REPLACED AND GEAR SWING ACCOMPLISHED SUCCESFULLY.
